skip to main content


This content will become publicly available on November 1, 2024

Title: Efficient solution of bimaterial Riemann problems for compressible multi-material flow simulations
Award ID(s):
1751487
NSF-PAR ID:
10492499
Author(s) / Creator(s):
; ; ; ;
Publisher / Repository:
Elsevier
Date Published:
Journal Name:
Journal of Computational Physics
Volume:
493
Issue:
C
ISSN:
0021-9991
Page Range / eLocation ID:
112474
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found